# SDR AALA2020013109014

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 72,342 hours, 9,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: L4 Door Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR EPAS GREEN LIGHT FAILED TO BLINK. MAINTENANCE REPLACED DOOR EPAS BATTERY PER SIC 2738.
